Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1965, Volume 20, Issue 3(123), Pages 244–247 (Mi umn8986)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Events in the USSR
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

Measurable linear functionals and derivatives in linear spaces with Gaussian measure

Fan Dyk Tin'


Full text: PDF file (394 kB)

Citation: Fan Dyk Tin', “Measurable linear functionals and derivatives in linear spaces with Gaussian measure”, Uspekhi Mat. Nauk, 20:3(123) (1965), 244–247

Citation in format AMSBIB
\Bibitem{Fan65}
\by Fan Dyk Tin'
\paper Measurable linear functionals and derivatives in linear spaces with Gaussian measure
\jour Uspekhi Mat. Nauk
\yr 1965
\vol 20
\issue 3(123)
\pages 244--247
\mathnet{http://mi.mathnet.ru/umn8986}


Linking options:
  • http://mi.mathnet.ru/eng/umn8986
  • http://mi.mathnet.ru/eng/umn/v20/i3/p244

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Sonis, “O nekotorykh izmerimykh podprostranstvakh prostranstva vsekh posledovatelnostei s gaussovoi meroi”, UMN, 21:5(131) (1966), 277–279  mathnet  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:210
    Full text:93
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021